Self-similarity of binary quasiperiodic sequences

T. Odagaki, M. Kaneko

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


Self-similarity in binary quasiperiodic sequences generated by a projection method is shown to exist when and only when it is associated with quadratic irrational numbers and the explicit self-similarity transformation for an arbitrary quadratic number is obtained. The self-similarity transformation is shown not to be reducible to the simplest form for a class of quadratic numbers.

Original languageEnglish
Article number030
Pages (from-to)1683-1690
Number of pages8
JournalJournal of Physics A: Mathematical and General
Issue number5
Publication statusPublished - 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy


Dive into the research topics of 'Self-similarity of binary quasiperiodic sequences'. Together they form a unique fingerprint.

Cite this